# SDR REXA98059

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 702
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

NOSE GEAR NOT INDICATING GREEN.  REPAIRED BROKEN AND DAMAGED WIRE AT NOSE DOWNLOCK MICROSWITCH.  (X)
